You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On the Rate of Convergence of Some Stochastic Processes
Mathematics of Operations Research
Vol. 14, No. 2 (May, 1989), pp. 275-280
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689706
Page Count: 6
Preview not available
We present a general technique for obtaining bounds on the deviation of the optimal value of some stochastic combinatorial problems from their mean. As a particular application, we prove an exponential rate of convergence for the length of a shortest path through n random points in the unit square. This strengthens a previous result of Steele [St (1981b)].
Mathematics of Operations Research © 1989 INFORMS